# SDR DALA2023082806977

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2936496) CORROSION ON AFT CARGO COMPARTMENT FWD SHIELD STA 767-787 RBL 24 WL 156. REMOVED AND INSTALLED REPLACEMENT AFT CARGO FWD SHIELD STA 767 TO 787 RBL24 WL 156 PER B737 SRM 51-40-02-0G-0 AND BOEING DWG # 146A0081.
